# SDR ASAA2016010414638

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,244 hours, 2,374 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Intermittent
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ON RECALL, EXTINGUISHED ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62, TASK 801, NO FAULTS NOTED ON BOTH PACK/ZONE TEMP CONTROLLERS.  INTERMITTENT FAULT.
